# SDR 99ZZZX2002

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 45A403061
- Condition: Failed
- Location: Bleed Air
- Part time: 1,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PHASE 4 INSPECTION, DISCOVERED THE DUCT ASSEMBLY HAD FAILED AND SEPARATED.  THE DUCT ASSEMBLY CENTER BLEED AIR CROSS-OVER FAILED AT THE FLEX JOINT AREA WHERE WIRE MESH IS INSTALLED.  (BEECHJET 400T - COMMERCIAL COUNTERPART BEECHJET 400A).
